Posted: 05 December 2008
This is in response to the article, "Seizures and hyponatremia after excessive intake of diet coke", which may be found: HERE
From: Dr. Betty Martini, D.Hum., Bettym19@mindspring.com
Date: Wed, Dec 03, 2008 10:48 pm
Subject: Seizures and hyponatremia after excessive intake of Diet Coke
Dear Dr. Mortelmans:
Seizures from aspartame are notorious whether in Diet Coke or more than 6000 other products that contain this deadly addictive excitoneurotoxic carcinogenic drug that interacts with virtually all drugs and vaccines due to damage to the mitochondria.
First of all, it was proven in original studies. The RAO study was a 52 week oral toxicity performed on 7 infant monkeys. Five had grand mal seizures and one died. They used this as pivotal in the approval of aspartame! http://www.wnho.net/monkey_study.htm
Seizures are listed on the FDA list of 92 symptoms 5 times: http://www.mpwhi.com/92_aspartame_symptoms.pdf
In l986 the Community Nutrition Institute in Washington, D.C. petitioned the FDA to ban aspartame because there were so many seizures and people were going blind from the free methyl alcohol, but they refused even though they tried to indict the manufacturer for fraud and revoked the petition for approval. Don Rumsfeld was responsible for getting aspartame marketed through political chicanery. This is discussed in the documentary, Sweet Misery: A Poisoned World, http://www.soundandfury.tv In the UK you can get it firstname.lastname@example.org
There is a chapter on aspartame triggered seizures in the medical text, Aspartame Disease: An Ignored Epidemic, http://www.sunsentpress.com by H. J. Roberts, M.D. It's also discussed in Excitotoxins: The Taste That Kills by neurosurgeon Russell Blaylock, M.D., http://www.russellblaylockmd.com
The phenylalanine, as an isolate and 50% of the molecule of aspartame lowers the seizure threshold and depletes serotonin triggering psychiatric and behavioral problems. However, all three components of aspartame can trigger seizures.
An informant from Pfizer says when they reformulated Dilantin they added aspartame and its unlabeled. Basically anti-seizure medication will not work when someone is on aspartame. This is discussed in the medical text.
Dr. Betty Martini, D.Hum.
Founder, Mission Possible World Health International
9270 River Club Parkway
Duluth, Georgia 30097
Aspartame Toxicity Center: http://www.holisticmed.com/aspartame (This site will give you the flawed studies by industry on aspartame and seizures - how they fix the studies)